# SDR COMA0660368

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 30,732 hours, 29,248 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 356202255
- Condition: Faulty
- Location: Anti-Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5439 - ANTI-ICE DUCT WARNING MESSAGE.  REMOVED AND REPLACED SENSING ELEMENT A18WK.
